# SDR FDEA201002190461

- Difficulty date: February 19, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 61,544 hours, 12,984 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NCA6210
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT LT FUSELAGE SKIN, STA 630 TO STA 635, LONGERON 25 LT TO   LONGERON 26 LT.  EXISTING REPAIR AT LT FUSELAGE SKIN, STA 630 TO STA 635, LONGERON 25 LT TO LONGERON 26 LT EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED NOT IAW SRM REPAIR SCHEME. EXISTING REPAIR DOUBLER REPAIRED IAW SRM 53-00-15 FIGURE 202 REPAIR 8, REVISION 42. REPETITIVE HFEC INSP TO BE   CARRIED OUT ON REPAIRED AREA IAW SPECIFICATION 53.10.07.1 REVISION 14 AT 12600 FLIGHT CYCLE AND SUBSEQUENT INSPECTION AT 7000 FLIGHT CYCLE. EO NR 1-5100-7-  5001A4 PART 1, REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REVISION 109.
